# SDR A6WA201240380

- Difficulty date: February 17, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 31,087 hours, 27,848 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD FS 280 FLOORBEAM CRACKED RBL 9 CRACKED.  FLOORBEAM REMOVED, FABRICATED, AND INSTALLED IAW REO 601R-53-11-171, REV D.
